Moscow University Physics Bulletin

, Volume 73, Issue 6, pp 583–591 | Cite as

Exact Solutions of the Equations of a Nonstationary Front with Equilibrium Points of an Infinite Order of Degeneracy

  • A. A. BykovEmail author
  • K. E. ErmakovaEmail author


A family of exact solutions for a quasilinear evolution equation that describes the reaction–diffusion process in a medium with an infinite order of degeneracy of the two extreme roots of the source density function is found. Several terms of the formal asymptotic series are constructed for solving the type of a contrast structure that represents the solution of the initial-boundary value problem in a spatially homogeneous medium for the case of a Gaussian source density function in the neighborhood of the extreme roots. The correctness of the partial sum of the asymptotic series using the method of differential inequalities is justified. It is shown that the leading edge of the moving front of the contrast structure is exponential and the trailing edge of the front is represented by a much more slowly decreasing function, which is expressed by a power function of the logarithm of the coordinate for the Gaussian source density function.


nonlinear differential equations asymptotic methods contrast structure differential inequalities 



We thank V.F. Butuzov and N.N. Nefedov for helpful remarks.


  1. 1.
    A. B. Vasil’eva, V. F. Butuzov, and N. N. Nefedov, Fundam. Prikl. Mat. 4, 799 (1998).MathSciNetGoogle Scholar
  2. 2.
    V. F. Butuzov and A. B. Vasilieva, Singularly Perturbed Problems with Boundary and Interior Layers: Theory and Application (Wiley, New York, 2007).Google Scholar
  3. 3.
    V. F. Butuzov, Comput. Math. Math. Phys. 51, 40 (2011).MathSciNetCrossRefGoogle Scholar
  4. 4.
    V. F. Butuzov, Math. Notes 99, 210 (2016).MathSciNetCrossRefGoogle Scholar
  5. 5.
    V. F. Butuzov, Vestn. Kibern., No. 1, 18 (2017).Google Scholar
  6. 6.
    V. F. Butuzov, N. N. Nefedov, L. Recke, and K. Schneider, Model. Anal. Inf. Sist. 23, 248 (2016).MathSciNetCrossRefGoogle Scholar
  7. 7.
    V. F. Butuzov and A. I. Bychkov, Chebyshev. Sb. 16 (4), 41 (2015).Google Scholar
  8. 8.
    V. F. Butuzov and A. I. Bychkov, Comput. Math. Math. Phys. 56, 593 (2016).MathSciNetCrossRefGoogle Scholar
  9. 9.
    C. V. Pao, Nonlinear Parabolic and Elliptic Equations (Plenum, New York, 1992).zbMATHGoogle Scholar
  10. 10.
    V. F. Butuzov, Differ. Equat. 51, 1569 (2015).CrossRefGoogle Scholar
  11. 11.
    V. F. Butuzov, Differ. Equat. 51, 1569 (2015).CrossRefGoogle Scholar
  12. 12.
    V. F. Butuzov and V. A. Beloshapko, Model. Anal. Inf. Sist. 23, 515 (2016).MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yu. V. Bozhevol’nov and N. N. Nefedov, Comput. Math. Math. Phys. 50, 264 (2010).MathSciNetCrossRefGoogle Scholar
  14. 14.
    E. S. Oran and J. P. Boris, Numerical Simulation of Reactive Flow (Elsevier, 1987).zbMATHGoogle Scholar
  15. 15.
    A. B. Al’shin, M. O. Korpusov, and E. V. Yushkov, Comput. Math. Math. Phys. 48, 764 (2008).MathSciNetCrossRefGoogle Scholar
  16. 16.
    A. Nayfeh, Perturbation Methods (Wiley, New York, 1973).zbMATHGoogle Scholar
  17. 17.
    A. A. Samarskii, Difference Schema Theory (Nauka, Moscow, 1977).Google Scholar
  18. 18.
    A. A. Bykov, Model. Anal. Inf. Sist. 23, 256 (2016).CrossRefGoogle Scholar
  19. 19.
    A. G. Sveshnikov, Zh. Vychisl. Mat. Mat. Fiz. 3, 314 (1963).Google Scholar

Copyright information

© Allerton Press, Inc. 2018

Authors and Affiliations

  1. 1.Department of Physics, Moscow State UniversityMoscowRussia

Personalised recommendations